# SDR DLM88060421

- Difficulty date: May 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 41,990 hours, 32,503 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIPPED DIVERTED TPA SMOKE IN COCKPIT/CABIN.  PERFORMED OPN 5088 AND 5089 NO REOCCURRENCE.
